# SDR AALA201810309032

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 9,919 hours, 3,831 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MEG9000
- Part serial: 31312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD MEGAPHONE INOPERABLE. REPLACED MEGAPHONE IN FORWARD CABIN. OK FOR SERVICE.
